# SDR CALA2023042801266

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 143N5015
- Condition: Corroded
- Location: Sta 720 Rbl 24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 720 RBL 24 CORRODED ON UPPER SURFACE.  TRANSCRIBED ON HAECO GSO NR 9280357 REPAIRED FLOORBEAM STA 720 RBL24 IAW B757-200 SRM 53-00-51-2R-10 AND SRM 51-40-02.  HAECO GSO MECH V900838  INSP QC031
